General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb., 2001, Volume 192, Number 8, Pages 79–94 (Mi msb587)  

This article is cited in 33 scientific papers (total in 33 papers)

On homological dimensions

A. A. Gerko

M. V. Lomonosov Moscow State University

Abstract: For finite modules over a local ring the general problem is considered of finding an extension of the class of modules of finite projective dimension preserving various properties. In the first section the concept of a suitable complex is introduced, which is a generalization of both a dualizing complex and a suitable module. Several properties of the dimension of modules with respect to such complexes are established. In particular, a generalization of Golod's theorem on the behaviour of $G_K$-dimension with respect to a suitable module $K$ under factorization by ideals of a special kind is obtained and a new form of the Avramov–Foxby conjecture on the transitivity of $G$-dimension is suggested. In the second section a class of modules containing modules of finite CI-dimension is considered, which has some additional properties. A dimension constructed in the third section characterizes the Cohen–Macaulay rings in precisely the same way as the class of modules of finite projective dimension characterizes regular rings and the class of modules of finite CI-dimension characterizes complete intersections.


Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:8, 1165–1179

Bibliographic databases:

UDC: 512.717
MSC: 13D05, 13C15
Received: 24.08.2000

Citation: A. A. Gerko, “On homological dimensions”, Mat. Sb., 192:8 (2001), 79–94; Sb. Math., 192:8 (2001), 1165–1179

Citation in format AMSBIB
\by A.~A.~Gerko
\paper On homological dimensions
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 8
\pages 79--94
\jour Sb. Math.
\yr 2001
\vol 192
\issue 8
\pages 1165--1179

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Christensen L.W., Foxby H.-B., Frankild A., “Restricted homological dimensions and Cohen-Macaulayness”, J. Algebra, 251:1 (2002), 479–502  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Veliche O., “Construction of modules with finite homological dimensions”, J. Algebra, 250:2 (2002), 427–449  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Miller C., “The Frobenius endomorphism and homological dimensions”, Commutative Algebra: Interactions with Algebraic Geometry, Contemporary Mathematics Series, 331, 2003, 207–234  crossref  mathscinet  zmath  isi
    4. A. A. Gerko, “The structure of the set of semidualizing complexes”, Russian Math. Surveys, 59:5 (2004), 954–955  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Gerko A., “On the structure of the set of semidualizing complexes”, Illinois J. Math., 48:3 (2004), 965–976  mathscinet  zmath  isi  elib
    6. Asadollahi J., Salarian Sh., “Buchsbaum and monomial conjecture dimension”, Comm. Algebra, 32:10 (2004), 3969–3979  crossref  mathscinet  zmath  isi  scopus
    7. Takahashi R., Yoshino Yu., “Characterizing Cohen-Macaulay local rings by Frobenius maps”, Proc. Amer. Math. Soc., 132:11 (2004), 3177–3187  crossref  mathscinet  zmath  isi  scopus
    8. Sazeedeh R., “Strongly torsion free, copure flat and Matlis reflexive modules”, J. Pure Appl. Algebra, 192:1-3 (2004), 265–274  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Sather-Wagstaff S., “Complete intersection dimensions for complexes”, J. Pure Appl. Algebra, 190:1-3 (2004), 267–290  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Asadollahi J., Salarian Sh., “Generalized Cohen-Macaulay dimension”, J. Algebra, 273:1 (2004), 384–394  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Asadollahi J., Salarain Sh., “Lower and upper bounds for Cohen-Macaulay dimension”, Bull. Austral. Math. Soc., 71:2 (2005), 337–346  crossref  mathscinet  zmath  isi
    12. Asadollahi J., “Cohen-Macaulay dimension of modules over Noetherian rings”, Rocky Mountain J. Math., 35:4 (2005), 1069–1076  crossref  mathscinet  zmath  isi  scopus  scopus
    13. Araya T., Takahashi R., Yoshino Yu., “Homological invariants associated to semi-dualizing bimodules”, J. Math. Kyoto Univ., 45:2 (2005), 287–306  crossref  mathscinet  zmath  isi  scopus  scopus
    14. Sazeedeh R., “Strongly torsion-free modules and local cohomology over Cohen-Macaulay rings”, Comm. Algebra, 33:4 (2005), 1127–1135  crossref  mathscinet  zmath  isi  scopus  scopus
    15. Asadollahi J., Puthenpurakal T.J., “An analogue of a theorem due to Levin and Vasconcelos”, Commutative Algebra and Algebraic Geometry, Contemporary Mathematics Series, 390, 2005, 9–15  crossref  mathscinet  zmath  isi
    16. Salarian S., Sather-Wagstaff S., Yassemi S., “Characterizing local rings via homological dimensions and regular sequences”, J. Pure Appl. Algebra, 207:1 (2006), 99–108  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    17. Veliche O., “Gorenstein projective dimension for complexes”, Trans. Amer. Math. Soc., 358:3 (2006), 1257–1283  crossref  mathscinet  zmath  isi  scopus  scopus
    18. Holm H., White D., “Foxby equivalence over associative rings”, J. Math. Kyoto Univ., 47:4 (2007), 781–808  crossref  mathscinet  zmath  isi  scopus  scopus
    19. Holm H., Jørgensen P., “Cohen-macaulay homological dimensions”, Rend. Semin. Mat. Univ. Padova, 117 (2007), 87–112  mathscinet  zmath  isi
    20. Takahashi R., Watanabe Kei-ichi, “Totally reflexive modules constructed from smooth projective curves of genus $g\ge 2$”, Arch. Math., 89:1 (2007), 60–67  crossref  mathscinet  zmath  isi  scopus  scopus
    21. Azami J., “Weakly $G_K$-perfect and integral closure of ideals”, Comm. Algebra, 36:12 (2008), 4500–4508  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    22. Sahandi P., Yassemi S., “Filter rings under flat base change”, Algebra Colloq., 15:3 (2008), 463–470  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    23. Sather-Wagstaff S., Sharif T., White D., “Stability of Gorenstein categories”, J. Lond. Math. Soc. (2), 77:2 (2008), 481–502  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    24. Bergh P.A., “Modules with reducible complexity. II”, Comm. Algebra, 37:6 (2009), 1908–1920  crossref  mathscinet  zmath  isi  scopus  scopus
    25. Sazeedeh R., “Gorenstein injectivity of the section functor”, Forum Mathematicum, 22:6 (2010), 1117–1127  crossref  mathscinet  zmath  isi  scopus  scopus
    26. Sather-Wagstaff S., Sharif T., White D., “Tate cohomology with respect to semidualizing modules”, Journal of Algebra, 324:9 (2010), 2336–2368  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    27. Takahashi R., “Classifying thick subcategories of the stable category of Cohen-Macaulay modules”, Advances in Mathematics, 225:4 (2010), 2076–2116  crossref  mathscinet  zmath  isi  scopus  scopus
    28. Tokuji Araya, Kei-Ichiro Iima, Ryo Takahashi, “On the Left Perpendicular Category of the Modules of Finite Projective Dimension”, Communications in Algebra, 40:8 (2012), 2693  crossref  mathscinet  zmath  isi  scopus
    29. Yoshizawa T., “On Gorenstein Injectivity of TOP Local Cohomology Modules”, Proc. Amer. Math. Soc., 140:6 (2012), 1897–1907  crossref  mathscinet  zmath  isi  scopus  scopus
    30. Nasseh S., Sather-Wagstaff S., “Cohen Factorizations: Weak Functoriality and Applications”, J. Pure Appl. Algebr., 219:3, SI (2015), 622–645  crossref  mathscinet  zmath  isi  scopus  scopus
    31. Liang L., Yang G., “Lower complete intersection dimension over local homomorphisms”, Indian J. Pure Appl. Math., 47:4 (2016), 673–686  crossref  mathscinet  zmath  isi  scopus
    32. Sadeghi A., J. Pure Appl. Algebr., 221:6 (2017), 1344–1365  crossref  mathscinet  zmath  isi  scopus
    33. Sanders W., “Classifying resolving subcategories”, Pac. J. Math., 286:2 (2017), 401–438  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:444
    Full text:130
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019